Open Access
Translator Disclaimer
February 2017 A Grüss type operator inequality
T. Bottazzi, C. Conde
Ann. Funct. Anal. 8(1): 124-132 (February 2017). DOI: 10.1215/20088752-3764566

Abstract

In 2001, Renaud obtained a Grüss type operator inequality involving the usual trace functional. In this article, we give a refinement of that result, and we answer positively Renaud’s open problem.

Citation

Download Citation

T. Bottazzi. C. Conde. "A Grüss type operator inequality." Ann. Funct. Anal. 8 (1) 124 - 132, February 2017. https://doi.org/10.1215/20088752-3764566

Information

Received: 5 May 2016; Accepted: 25 July 2016; Published: February 2017
First available in Project Euclid: 12 November 2016

zbMATH: 1353.39019
MathSciNet: MR3572335
Digital Object Identifier: 10.1215/20088752-3764566

Subjects:
Primary: 39B05
Secondary: 39B42 , 47A12 , 47A30 , 47B10

Keywords: distance formula , Grüss inequality , trace inequality , variance

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.8 • No. 1 • February 2017
Back to Top